Alert archive / New York / Special Marine Warnings in 2021
Special Marine Warning 99, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Sep 6, 2021, 6:44 AM EDT. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2021, 6:44 AM EDT (10:44 UTC)
- Expired
- Sep 6, 2021, 7:45 AM EDT
- In force
- 61 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Buffalo radar (KBUF), 56 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 10.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
196
WHUS51 KBUF 061044
SMWBUF
LOZ042-062-061145-
/O.NEW.KBUF.MA.W.0099.210906T1044Z-210906T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
644 AM EDT Mon Sep 6 2021
The National Weather Service in Buffalo has issued a
* Special Marine Warning for...
Lake Ontario from the Niagara River to Point Breeze...
* Until 745 AM EDT.
* At 643 AM EDT, showers and a few thunderstorms capable of
producing waterspouts were located along a line extending from 30
nm northeast of Fort Niagara to 14 nm northwest of Niagara River,
moving east at 45 knots.
HAZARD...Waterspouts and wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
* Locations impacted include...
Wilson, Sunset Beach, Thirty Mile Point and Olcott.
LAT...LON 4363 7869 4363 7808 4334 7820 4334 7853
4328 7883 4327 7907 4345 7920
TIME...MOT...LOC 1043Z 276DEG 43KT 4373 7879 4339 7936
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS
$$
TMA2 follow-up statements
620
FZUS71 KBUF 061122
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
722 AM EDT Mon Sep 6 2021
LOZ042-062-061145-
/O.CON.KBUF.MA.W.0099.000000T0000Z-210906T1145Z/
722 AM EDT Mon Sep 6 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 745 AM EDT...
For the following areas...
Lake Ontario from the Niagara River to Point Breeze...
At 721 AM EDT, a thunderstorm capable of producing waterspouts and
wind gusts to 34 knots or greater was located 9 nm west of Sunset
Beach, or 29 nm east of Niagara River, moving east at 45 knots.
HAZARD...Waterspouts and wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Waterspouts and gusty thunderstorm winds can easily
overturn boats and create locally hazardous seas. Small
craft could be damaged in briefly higher winds and suddenly
higher waves.
Locations impacted include...
Wilson, Sunset Beach, Thirty Mile Point and Olcott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4363 7869 4363 7808 4334 7820 4334 7853
4328 7883 4327 7907 4345 7920
TIME...MOT...LOC 1121Z 280DEG 44KT 4343 7844
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS
$$
Hitchcock200
FZUS71 KBUF 061147
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
747 AM EDT Mon Sep 6 2021
LOZ042-062-061156-
/O.EXP.KBUF.MA.W.0099.000000T0000Z-210906T1145Z/
747 AM EDT Mon Sep 6 2021
...THE SPECIAL MARINE WARNING EXPIRED AT 745 AM EDT...
The affected areas were...
Lake Ontario from the Niagara River to Point Breeze...
The thunderstorm that prompted the Special Marine Warning has moved
out of the area. Additional showers and thunderstorms may bring
gusty winds through mid morning.
LAT...LON 4363 7869 4363 7808 4334 7820 4334 7853
4328 7883 4327 7907 4345 7920
TIME...MOT...LOC 1146Z 276DEG 43KT 4340 7807
$$
HitchcockWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Sep 6, 5:31 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Sep 6, 5:31 AM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
531 AM EDT Mon Sep 6 2021
.SYNOPSIS...
A cold front will cross the region today causing a few more showers.
Despite the rain chances today, there will be plenty of rain free
periods this Labor Day holiday. A brief period of dry weather
Tuesday before the next chances for showers and a few thunderstorms
enter the forecast Wednesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Current radar imagery is depicting two area of showers and
convection early this morning. The first area lies from northern
Wayne across the eastern end of Lake Ontario towards the North
Country. These showers are the remnants of the line of showers that
crossed Western New York during the overnight hours. The second
area/line of showers and embedded thunderstorms extends south across
southern Ontario into central Lake Erie and is associated with a
surface cold front. This line of activity continues to encroach on
the western edge of the forecast area where it is expected to enter
(just before daybreak) and then cross Western New York through the
mid-morning.
The front is then progged to continue to cross the area from west to
east through the remainder of the day today, and therefore expect
increasing shower potential across the eastern half of the area from
mid-morning through afternoon. The greatest potential for shower
activity today continues to remain across the North Country as a
combination of timing of the frontal passage this afternoon and
synoptic forcing will be conducive to produce more organized showers
and a few thunderstorms.
Outside of the chances for showers and thunderstorms associated with
the front, some scattered showers and a few rumbles of thunder will
continue throughout the day today in the wake of the frontal passage
due to an upper level trough remaining overhead of the region.
Shower chances will continue for areas southeast of both lakes
tonight due to cool west-northwesterly winds flow across the water
surface. These chances will gradually peter out as surface high
pressure pushes invades the area.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
High pressure will drift across the region Tuesday supporting dry
weather. South-southwest flow will pickup in the afternoon ahead of
the next system, with associated warm advection and downslope flow
helping temperatures reach to around 80 on the lake plains of
Western New York. Cooler air aloft will linger for the North
Country, with highs ranging from the mid 70s at lower elevations to
upper 60s higher terrain.
A sharp mid level trough and closed low will then advance from near
Lake Superior Tuesday night to near James Bay Wednesday evening,
with a vertically stacked surface low taking a similar track. A
surface cold front will surge east across the eastern Great Lakes
late Tuesday night and Wednesday. Strong convergence along the front
coupled with increasing large scale ascent ahead of the trough will
produce a band of showers and possibly a few gusty thunderstorms,
entering Western NY late Tuesday night and then advancing east
across the rest of the area through the first half of Wednesday.
A dry slot behind the cold front will bring a return to mainly dry
weather from west to east later Wednesday. It will become quite
breezy Tuesday night and Wednesday as the cold front crosses the
area, with gusts of 25-30 knots expected northeast of Lakes Erie
and Ontario.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
The longwave pattern across North America will still be quite
amplified at midweek, but will become much more zonal next weekend.
A strong ridge over the 4 corners at midweek will flatten and
spread east, dominating much of the southern 2/3 of the nation by
next weekend, with zonal westerlies setting up along the US/Canadian
border.
Looking at the details, a mid level trough and associated cool air
aloft will advance slowly east across the Great Lakes and New
England Wednesday night through Friday. A series of shortwaves
moving through the longwave trough will bring a chance of a few
showers at times. Cool air aloft may also support lake effect rain
showers east and southeast of the lakes. The trough will move east
of the area Friday night and Saturday, allowing for a return to
dry weather.
Temperatures will run a little below normal through mid to late
week, with highs generally in the lower 70s for lower elevations and
mid to upper 60s for higher terrain. Lows will generally be in the
50s, with some 40s possible in the cooler Southern Tier Valleys and
North Country if skies clear enough at night. A warming trend will
start next weekend as the pattern becomes more zonal and warm
advection begins.
&&
.AVIATION /10Z MONDAY THROUGH FRIDAY/...
Two areas of showers and embedded thunderstorms occurring early this
morning. The first of which is exiting the eastern edges of the
forecast area. Meanwhile, the second area, associated with the
surface cold front, continues to encroach onto the far western edges
of the forecast area. Despite the line of showers across the eastern
side of the area, VFR flight conditions prevail across all TAF sites.
This incoming line of showers and embedded thunderstorms will cross
the western portions of the forecast area just before daybreak
through the mid morning hours. Then, this area will continue to
progress east towards the area east of Lake Ontario, where it will
cause brief periods of MVFR and IFR conditions through the afternoon.
Tonight, showers will push east out of the forecast area and allow
for VFR conditions to return as surface high pressure enters the
western portions of the forecast area.
Outlook...
Tuesday. VFR.
Wednesday...Areas of MVFR in showers.
Thursday and Friday...Mainly VFR with a chance of showers.
&&
.MARINE...
Colder air aloft arrived overnight resulting in a chance of
waterspouts across Lake Erie early this morning through mid morning,
and all day on Lake Ontario. Best chances for waterspouts will be
with the showers and storms along a cold front as it crosses the
region.
Additionally, winds will increase through this morning on Lake Erie,
and during the day today on Lake Ontario as the previously mentioned
cold front crosses the lakes. The increase in winds and waves has
resulted in small craft advisories for all but the Niagara River and
St. Lawrence River.
The higher waves today into this evening have also resulted in the
issuance of Beach Hazard Statements for most of the Lake Erie and
Lake Ontario shoreline zones as outlined below.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement through late tonight for NYZ003-006-
007.
Beach Hazards Statement through late tonight for NYZ004-005.
Beach Hazards Statement through this evening for NYZ001-002.
Beach Hazards Statement until 5 PM EDT this afternoon for
NYZ019-085.
MARINE...Small Craft Advisory until 5 PM EDT this afternoon for LEZ040-
041.
Small Craft Advisory until 5 AM EDT Tuesday for
LOZ043-044.
Small Craft Advisory until 2 AM EDT Tuesday for LOZ042-045.
&&
SYNOPSIS...EAJ
NEAR TERM...EAJ
SHORT TERM...Hitchcock/TMA
LONG TERM...Hitchcock
AVIATION...EAJ
MARINE...EAJ/JLA/SWHazardous weather outlook, Sep 6, 5:21 AM EDT, 1 hour 23 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 521 AM EDT Mon Sep 6 2021 NYZ008-010>014-020-021-070930- Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Cattaraugus- Allegany- 521 AM EDT Mon Sep 6 2021 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003-006-007-070930- Monroe-Oswego-Jefferson- 521 AM EDT Mon Sep 6 2021 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-070930- Niagara-Orleans- 521 AM EDT Mon Sep 6 2021 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-005-070930- Wayne-Northern Cayuga- 521 AM EDT Mon Sep 6 2021 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-085-070930- Chautauqua-Southern Erie- 521 AM EDT Mon Sep 6 2021 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-070930- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 521 AM EDT Mon Sep 6 2021 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Waterspouts possible on both lakes Wednesday through Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Sep 6, 1:03 AM EDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Buffalo NY
103 AM EDT Mon Sep 6 2021
NYZ001-002-010-011-060600-
Orleans NY-Genesee NY-Niagara NY-Northern Erie NY-
103 AM EDT Mon Sep 6 2021
...Strong thunderstorms will impact portions of northeastern Erie,
southeastern Niagara, Orleans and northern Genesee Counties through
200 AM EDT...
At 102 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Point Breeze to 8 miles southwest of Grand
Island. Movement was southeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Buffalo, Cheektowaga, West Seneca, North Tonawanda, Clarence,
Lockport, Lackawanna, Batavia, Kenmore, Depew, Amherst, Tonawanda,
Lancaster, Medina, Albion, Williamsville, Darien Lakes State Park,
Grand Island, Elma and Pendleton.
This includes Interstate 90 between exits 56 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4335 7823 4323 7800 4314 7800 4313 7797
4312 7797 4312 7791 4311 7792 4287 7849
4275 7897 4279 7891 4283 7892 4291 7889
4295 7892 4298 7900 4302 7900
TIME...MOT...LOC 0502Z 316DEG 18KT 4334 7821 4292 7907
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TMASpecial weather statement, Sep 6, 3:51 AM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Buffalo NY
351 AM EDT Mon Sep 6 2021
NYZ006-007-060845-
Jefferson NY-Oswego NY-
351 AM EDT Mon Sep 6 2021
...Strong thunderstorms will impact portions of southwestern
Jefferson and northeastern Oswego Counties through 445 AM EDT...
At 349 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Henderson Harbor to near Sandy Island Beach
State Park. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sandy Island Beach State Park, Stony Point, Adams, Henderson Harbor,
Southwick Beach State Park, Adams Center, Henderson, Smithville,
Rodman, Lorraine, Sandy Creek, Lacona, Mannsville, Ellisburg, Worth,
Montario Point, Smartville, East Rodman and Belleville.
This includes Interstate 81 between exits 37 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4366 7578 4359 7626 4369 7626 4378 7629
4380 7632 4387 7634 4391 7586 4385 7584
4379 7585 4379 7582
TIME...MOT...LOC 0749Z 259DEG 24KT 4386 7620 4364 7615
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TMALocal storm report, Sep 6, 4:17 AM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
417 AM EDT MON SEP 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM MARINE TSTM WIND 2 NW DUNKIRK 42.49N 79.35W
09/06/2021 M39 MPH LEZ041 NY C-MAN STATION
&&Special weather statement, Sep 6, 4:26 AM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Buffalo NY
426 AM EDT Mon Sep 6 2021
NYZ007-008-060930-
Jefferson NY-Lewis NY-
426 AM EDT Mon Sep 6 2021
...Strong thunderstorms will impact portions of southeastern
Jefferson and Lewis Counties through 530 AM EDT...
At 424 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Watertown to near Redfield.
Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carthage, Lowville, West Carthage, Highmarket, Whetstone Gulf State
Park, Denmark, New Bremen, Watson, Martinsburg, Lyonsdale, Greig,
Copenhagen, Port Leyden, Croghan, Lyons Falls, Castorland,
Constableville, Turin, Osceola and West Leyden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4343 7552 4349 7576 4396 7581 4410 7517
4361 7511
TIME...MOT...LOC 0824Z 264DEG 29KT 4394 7580 4352 7574
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TMAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 12:35 AM EDT | Special Marine Warning | BUF | 85 min | |
| Sep 6, 1:03 AM EDT | Special Weather Statement | BUF | Genesee | 57 min |
| Sep 6, 3:10 AM EDT | Special Marine Warning | BUF | 65 min | |
| Sep 6, 3:51 AM EDT | Special Weather Statement | BUF | Jefferson | 54 min |
| Sep 6, 4:26 AM EDT | Special Weather Statement | BUF | Lewis | 64 min |
| Sep 6, 7:25 AM EDT | Special Marine Warning | BUF | 95 min | |
| Sep 6, 8:24 AM EDT | Special Weather Statement | BUF | Jefferson | 51 min |
| Sep 6, 8:50 AM EDT | Special Marine Warning | BUF | 85 min | |
| Sep 6, 9:02 AM EDT | Special Weather Statement | BUF | Lewis | 28 min |
| Sep 6, 9:10 AM EDT | Special Weather Statement | BUF | Oswego | 35 min |
| Sep 6, 9:31 AM EDT | Special Weather Statement | BUF | Lewis | 29 min |
| Sep 6, 9:32 AM EDT | Special Weather Statement | BUF | Jefferson | 28 min |
| Sep 6, 9:57 AM EDT | Special Weather Statement | BUF | Jefferson | 33 min |
| Sep 6, 10:22 AM EDT | Special Weather Statement | BUF | Lewis | 38 min |
Nearby
Special Marine Warnings in New York, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.